# SDR 9717099963

- Difficulty date: September 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47171
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pneu Valve
- Part number: 3281221
- Condition: Leaking
- Location: Right
- Part time: 34,616 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED AFTER TAKEOFF.  CREW DECLARED AN EMERGENCY AND RETURNED TO BNA, AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND LEAKING CROSSFEED PNEUMATIC VALVE IN RIGHT SYSTEM.  REPLACED VALVE AND TEMPERATURE SENSOR, OPERATIONAL CHECK NORMAL.
